| Model Number |
1400350-08 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a de novo lesion located in the mid right coronary artery that was both mildly calcified and tortuous and 90% stenosed.The 3.50x8mm nc trek neo was advanced to the lesion without issue.During the first inflation at 8 atmospheres (atm) for 10 seconds, the balloon ruptured.The device was removed without issue.There was no reported adverse patient effect and no clinically significant delay in the procedure.A 3.5x8mm non-abbott balloon dilatation catheter was used to complete pre-dilatation.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported balloon rupture.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.